# SDR AALA202209209620

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 26,196 hours, 3,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD NOISE AT 1L CABIN ENTRY DOOR. SQUEAL / NOISE STARTED AT 4400 FEET. EMERGENCY DECLARED; FLIGHT RETURNED TO BCN LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
